Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board Member: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2016: 0.290
5-year IMPACT FACTOR: 0.430

CiteScore 2016: 0.46

SCImago Journal Rank (SJR) 2016: 0.401
Source Normalized Impact per Paper (SNIP) 2016: 0.927

Mathematical Citation Quotient (MCQ) 2016: 0.20

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 22, Issue 2 (Jun 2015)

Issues

k-step nilpotent Lie algebras

Michel Goze / Elisabeth Remm
Published Online: 2015-04-28 | DOI: https://doi.org/10.1515/gmj-2015-0022

Abstract

The classification of complex or real finite dimensional Lie algebras which are not semi simple is still in its early stages. For example, the nilpotent Lie algebras are classified only up to dimension 7. Moreover, to recognize a given Lie algebra in the classification list is not so easy. In this work, we propose a different approach to this problem. We determine families for some fixed invariants and the classification follows by a deformation process or a contraction process. We focus on the case of 2- and 3-step nilpotent Lie algebras. We describe in both cases a deformation cohomology for this type of algebras and the algebras which are rigid with respect to this cohomology. Other p-step nilpotent Lie algebras are obtained by contraction of the rigid ones.

Keywords: k-step nilpotent Lie algebras; characteristic sequence; classification; deformation

MSC: 17B05; 17B30; 17B56

About the article

Received: 2015-02-08

Accepted: 2015-03-27

Published Online: 2015-04-28

Published in Print: 2015-06-01


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2015-0022.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
J. M. Ancochea Bermúdez and R. Campoamor-Stursberg
Linear and Multilinear Algebra, 2017, Page 1
[2]
F. Saeedi and S. Sheikh-Mohseni
Algebras and Representation Theory, 2017
[3]
Alfredo Brega, Leandro Cagliero, and Augusto Chaves-Ochoa
Journal of Pure and Applied Algebra, 2017, Volume 221, Number 9, Page 2250

Comments (0)

Please log in or register to comment.
Log in